<  Back to the Polytechnique Montréal portal

Probabilistic Satisfiability With Imprecise Probabilities

P. Hansen, Brigitte Jaumard, M. P. De Aragao, F. Chauny and S. Perron

Article (2000)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/28133/
Journal Title: International Journal of Approximate Reasoning (vol. 24, no. 2-3)
Publisher: Elsevier
DOI: 10.1016/s0888-613x(00)00033-5
Official URL: https://doi.org/10.1016/s0888-613x%2800%2900033-5
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Hansen, P., Jaumard, B., De Aragao, M. P., Chauny, F., & Perron, S. (2000). Probabilistic Satisfiability With Imprecise Probabilities. International Journal of Approximate Reasoning, 24(2-3), 171-189. https://doi.org/10.1016/s0888-613x%2800%2900033-5

Statistics

Dimensions

Repository Staff Only

View Item View Item